Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 27, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 12, 2015, 3:18 PM EDT. It took effect at Mar 13, 2015, 5:00 AM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2015, 3:18 PM EDT (19:18 UTC)
- In effect from
- Mar 13, 2015, 5:00 AM EDT
- Expired
- Mar 14, 2015, 10:00 AM EDT
- In force
- 29 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
593 WHUS72 KMLB 121918 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 318 PM EDT THU MAR 12 2015 AMZ570-572-575-130830- /O.NEW.KMLB.SC.Y.0027.150313T0900Z-150314T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 318 PM EDT THU MAR 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 10 AM EDT SATURDAY. * WINDS AND SEAS...EAST TO SOUTHEAST WINDS INCREASING AROUND 20 KNOTS TONIGHT THROUGH FRIDAY NIGHT. SEAS WILL BUILD 7 TO 8 FEET BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
052 WHUS72 KMLB 130758 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 358 AM EDT FRI MAR 13 2015 AMZ570-572-575-140830- /O.CON.KMLB.SC.Y.0027.150313T0900Z-150314T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 358 AM EDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS AND SEAS...EAST TO SOUTHEAST WINDS AROUND 20 KNOTS. SEAS WILL BUILD 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
591 WHUS72 KMLB 131423 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1023 AM EDT FRI MAR 13 2015 AMZ555-132230- /O.EXA.KMLB.SC.Y.0027.000000T0000Z-150314T1400Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1023 AM EDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS AND SEAS...EAST TO SOUTHEAST WINDS AROUND 20 KNOTS. SEAS WILL BUILD 6 TO 7 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-132230- /O.CON.KMLB.SC.Y.0027.000000T0000Z-150314T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1023 AM EDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS AND SEAS...EAST TO SOUTHEAST WINDS AROUND 20 KNOTS. SEAS WILL BUILD 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHUS72 KMLB 131944 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 PM EDT FRI MAR 13 2015 AMZ555-570-572-575-141400- /O.CON.KMLB.SC.Y.0027.000000T0000Z-150314T1400Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 344 PM EDT FRI MAR 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS AND SEAS...EAST-SOUTHEAST WINDS 15 TO 20 KNOTS. VERY CHOPPY SEAS 6 TO 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
235 WHUS72 KMLB 140801 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 401 AM EDT SAT MAR 14 2015 AMZ570-572-575-142000- /O.CON.KMLB.SC.Y.0027.000000T0000Z-150314T1400Z/ /O.NEW.KMLB.SW.Y.0007.150314T1400Z-150314T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 401 AM EDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WILL DIMINISH TO 15 KNOTS LATE THIS MORNING. VERY CHOPPY SEAS 6 TO 8 FEET WILL SUBSIDE TO 6 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ555-141400- /O.CON.KMLB.SC.Y.0027.000000T0000Z-150314T1400Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 401 AM EDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY OVER THE GULF STREAM REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS. VERY CHOPPY SEAS 6 TO 7 FEET THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
513 WHUS72 KMLB 141357 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 957 AM EDT SAT MAR 14 2015 AMZ570-572-575-142000- /O.EXP.KMLB.SC.Y.0027.000000T0000Z-150314T1400Z/ /O.CON.KMLB.SW.Y.0007.150314T1400Z-150314T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 957 AM EDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS AROUND 15 KNOTS. CHOPPY SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ555-141500- /O.EXP.KMLB.SC.Y.0027.000000T0000Z-150314T1400Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 957 AM EDT SAT MAR 14 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... SMALL CRAFT SHOULD EXERCISE CAUTION FOR SEAS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 10:05 AM EDT, 5 hours 13 minutes earlier.
Area forecast discussion, Mar 12, 10:05 AM EDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1005 AM EDT THU MAR 12 2015 .DISCUSSION... TODAY...A MID LVL RIDGE OF HIGH PRESSURE ACROSS THE BAHAMAS WILL PROVIDE MAINLY DRY WEATHER TODAY WITH PWAT VALUES AROUND 1.3 INCHES THIS MORNING AND A FAIRLY STRONG INVERSION LAYER NEAR 700 MBS. LOW LVL WINDS FROM THE SE WILL BACK TO THE E/ESE THIS AFTN AND ALLOW A DIFFUSE EAST COAST SEA BREEZE TO PUSH WELL INLAND ACROSS THE SOUTH AND INTO THE NORTHERN INTERIOR FROM NW OSCEOLA TO WEST OF THE I-4 CORRIDOR. MADE ONLY MINOR TWEAKS TO POPS WITH 20 PCT ACROSS THE NRN INTERIOR INTO NW OSCEOLA THIS AFTERNOON...AND 30 PCT FOR PORTIONS OF LAKE COUNTY. HIGHS WILL RANGE FROM THE LOWER 80S NEAR THE VOLUSIA COAST TO THE MID-UPPER 80S OVER THE INTERIOR. && .AVIATION... LOWER CIGS NW OF KISM-KDAB WILL LIFT THRU 15Z. SHOULD BE MAINLY VFR THIS AFTN...EXCEPT FOR ISOLD SHRA MAINLY NW OF KISM- KDAB FROM EARLY AFTERNOON INTO THE LATE AFTERNOON HOURS. SOME FOG/STRATUS IS FORECAST TO REDEVELOP ACROSS NRN TERMINALS AFT 08Z TONIGHT. && .MARINE... LIGHT SE WINDS THIS MORNING WILL BECOME ESE TO 10-15 KNOTS THIS AFTERNOON WITH SEAS MAINLY 3-4 FT. INCREASING EAST WINDS LATER TONIGHT TO 15/15-20 KNOTS WILL LIKELY REQUIRE SCEC ON AFTN FCST FOR TONIGHT PERIOD FOR PORTIONS OF THE SRN AND OFFSHORE WATERS. && .PRELIMINARY POINT TEMPS/POPS... DAB 81 65 80 67 / 20 10 20 20 MCO 87 66 82 66 / 20 10 20 20 MLB 83 69 80 69 / 10 10 20 10 VRB 85 68 82 67 / 10 10 20 10 LEE 85 65 83 65 / 30 10 20 20 SFB 85 64 83 65 / 20 10 20 20 ORL 84 66 82 66 / 20 10 20 20 FPR 85 68 82 66 / 10 10 20 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...VOLKMER LONG TERM...KELLY
Hazardous weather outlook, Mar 12, 4:18 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 418 AM EDT THU MAR 12 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-122000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 418 AM EDT THU MAR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BOATING CONDITIONS WILL DETERIORATE EARLY FRIDAY AND INTO SATURDAY AS A DEVELOPING PRESSURE GRADIENT PRODUCES FRESH ONSHORE WINDS AND CHOPPY SEAS OVER THE MARINE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.